Alert archive / Florida / Small Craft Advisories in 2020

Small Craft Advisory 2, NWS Tallahassee, FL

January 8, 2020

NWS Tallahassee, FL issued this small craft advisory at Jan 8, 2020, 3:08 AM EST. It took effect at Jan 8, 2020, 10:00 PM EST. It was in force for 64 hr.

The area

The counties it named.

The facts

Issued
Jan 8, 2020, 3:08 AM EST (08:08 UTC)
In effect from
Jan 8, 2020, 10:00 PM EST
Expired
Jan 11, 2020, 2:07 PM EST
In force
64 hr
Issued by
NWS Tallahassee, FL

The text

As transmitted.

312 
WHUS72 KTAE 080808
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
308 AM EST Wed Jan 8 2020

GMZ750-752-770-772-775-081530-
/O.NEW.KTAE.SC.Y.0002.200109T0300Z-200112T0000Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
308 AM EST Wed Jan 8 2020 /208 AM CST Wed Jan 8 2020/

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM EST /9 PM CST/ THIS
EVENING TO 7 PM EST /6 PM CST/ SATURDAY...

* WHAT...Southeast winds 20 to 25 kt with gusts up to 30 kt and 
  seas 7 to 10 feet expected.

* WHERE...Offshore Gulf waters from the Walton-Okaloosa County 
  line to the Ochlockonee River from 20 to 60 nautical miles 
  out, and Nearshore Gulf waters from the Walton-Okaloosa County 
  line to Apalachicola out 20 nautical miles.

* WHEN...From 10 PM EST /9 PM CST/ this evening to 7 PM EST /6 
  PM CST/ Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
9 follow-up statements
956 
WHUS72 KTAE 081452
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
952 AM EST Wed Jan 8 2020

GMZ750-752-770-772-775-082300-
/O.CON.KTAE.SC.Y.0002.200109T0300Z-200112T0000Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
952 AM EST Wed Jan 8 2020 /852 AM CST Wed Jan 8 2020/

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM EST /9 PM
CST/ THIS EVENING TO 7 PM EST /6 PM CST/ SATURDAY...

* WHAT...Southeast winds 20 to 25 kt with gusts up to 30 kt and 
  seas 7 to 10 feet expected.

* WHERE...Offshore Gulf waters from the Walton-Okaloosa County 
  line to the Ochlockonee River from 20 to 60 nautical miles 
  out, and Nearshore Gulf waters from the Walton-Okaloosa County 
  line to Apalachicola out 20 nautical miles.

* WHEN...From 10 PM EST /9 PM CST/ this evening to 7 PM EST /6 
  PM CST/ Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
107 
WHUS72 KTAE 081942
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
242 PM EST Wed Jan 8 2020

GMZ755-090300-
/O.EXA.KTAE.SC.Y.0002.200109T0300Z-200112T0000Z/
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
242 PM EST Wed Jan 8 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 PM
EST SATURDAY...

* WHAT...Southeast winds 20 to 25 kt with gusts up to 30 kt and 
  seas 7 to 10 feet expected.

* WHERE...Coastal Waters From Ochlockonee River to Apalachicola 
  Fl out to 20 Nm.

* WHEN...From 10 PM EST /9 PM CST/ this evening to 7 PM EST /6 
  PM CST/ Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ750-752-770-772-775-090300-
/O.CON.KTAE.SC.Y.0002.200109T0300Z-200112T0000Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
242 PM EST Wed Jan 8 2020 /142 PM CST Wed Jan 8 2020/

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM EST /9 PM
CST/ THIS EVENING TO 7 PM EST /6 PM CST/ SATURDAY...

* WHAT...Southeast winds 20 to 25 kt with gusts up to 30 kt and 
  seas 7 to 10 feet expected.

* WHERE...Offshore Gulf waters from the Walton-Okaloosa County 
  line to the Ochlockonee River from 20 to 60 nautical miles 
  out, and Nearshore Gulf waters from the Walton-Okaloosa County 
  line to Apalachicola out 20 nautical miles.

* WHEN...From 10 PM EST /9 PM CST/ this evening to 7 PM EST /6 
  PM CST/ Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
201 
WHUS72 KTAE 090712
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
212 AM EST Thu Jan 9 2020

GMZ750-752-755-770-772-775-092200-
/O.CON.KTAE.SC.Y.0002.000000T0000Z-200112T0000Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
212 AM EST Thu Jan 9 2020 /112 AM CST Thu Jan 9 2020/

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST /6 PM
CST/ SATURDAY...

* WHAT...Southeast winds 20 to 25 kt with occasional gusts up to
  35 kt and seas 7 to 11 feet expected.

* WHERE...Offshore Gulf waters from the Walton-Okaloosa County 
  line to the Ochlockonee River from 20 to 60 nautical miles 
  out, and Nearshore Gulf waters from the Walton-Okaloosa County 
  line to Apalachicola out 20 nautical miles.

* WHEN...From 10 PM EST /9 PM CST/ this evening to 7 PM EST /6 
  PM CST/ Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
458 
WHUS72 KTAE 100759
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
259 AM EST Fri Jan 10 2020

GMZ750-752-755-770-772-775-102200-
/O.CON.KTAE.SC.Y.0002.000000T0000Z-200112T0000Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
259 AM EST Fri Jan 10 2020 /159 AM CST Fri Jan 10 2020/

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST /6 PM
CST/ SATURDAY...

* WHAT...Southeast winds 20 to 25 kts with occasional gusts up to
  30 kt and seas 7 to 11 feet with occasional seas up to 13 feet.

* WHERE...Offshore Gulf waters from the Walton-Okaloosa County 
  line to the Ochlockonee River from 20 to 60 nautical miles 
  out, and Nearshore Gulf waters from the Walton-Okaloosa County 
  line to Apalachicola out 20 nautical miles.

* WHEN...From 10 PM EST /9 PM CST/ this evening to 7 PM EST /6 
  PM CST/ Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
068 
WHUS72 KTAE 101538
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
1038 AM EST Fri Jan 10 2020

GMZ750-752-755-770-772-775-102345-
/O.CON.KTAE.SC.Y.0002.000000T0000Z-200112T0000Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
1038 AM EST Fri Jan 10 2020 /938 AM CST Fri Jan 10 2020/

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST /6 PM
CST/ SATURDAY...

* WHAT...Southeast winds 20 to 25 kts with occasional gusts up 
  to 30 kt and seas 7 to 11 feet with occasional seas up to 13 
  feet.

* WHERE...Offshore Gulf waters from the Walton-Okaloosa County 
  line to the Ochlockonee River from 20 to 60 nautical miles 
  out, and Nearshore Gulf waters from the Walton-Okaloosa County 
  line to Apalachicola out 20 nautical miles.

* WHEN...From now until 7 PM EST /6 PM CST/ Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
562 
WHUS72 KTAE 110155
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
855 PM EST Fri Jan 10 2020

GMZ750-752-770-772-775-110930-
/O.EXT.KTAE.SC.Y.0002.000000T0000Z-200111T0600Z/
/O.NEW.KTAE.GL.W.0001.200111T0600Z-200112T0000Z/
/O.NEW.KTAE.SC.Y.0003.200112T0000Z-200112T0900Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
855 PM EST Fri Jan 10 2020 /755 PM CST Fri Jan 10 2020/

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST /MIDNIGHT
CST/ SATURDAY...
...GALE WARNING IN EFFECT FROM 1 AM EST /MIDNIGHT CST/ TO 7 PM
EST /6 PM CST/ SATURDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM EST /6 PM CST/
SATURDAY TO 4 AM EST /3 AM CST/ SUNDAY...

* WHAT...Southeast winds 20 to 25 knots increasing to 25 to 30
  knots prior to sunrise. Wind gusts 35 to 40 knots from the early
  morning through afternoon. Winds will begin to decrease after
  sunset on Saturday. Seas initially 5 to 8 feet will build to 9
  to 12 feet with occasional seas up to 14 feet well offshore. 

* WHERE...From Okaloosa/Walton County line to Apalachicola out to
  60 nautical miles, as well as from Apalachicola to the Suwannee
  River Entrance between 20 and 60 nautical miles from shore. 

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ755-110930-
/O.EXT.KTAE.SC.Y.0002.000000T0000Z-200112T0900Z/
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
855 PM EST Fri Jan 10 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SUNDAY...

* WHAT...Southeast winds 20 to 25 knots with occasional gusts up
  to 30 knots and seas 6 to 9 feet with occasional seas up to 10 
  feet.

* WHERE...Coastal waters from Apalachicola to the Ochlockonee
  River out to 20 nautical miles...

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Godsey
151 
WHUS72 KTAE 110826
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
326 AM EST Sat Jan 11 2020

GMZ750-752-770-772-775-111530-
/O.CON.KTAE.GL.W.0001.000000T0000Z-200112T0000Z/
/O.CON.KTAE.SC.Y.0003.200112T0000Z-200112T0900Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
326 AM EST Sat Jan 11 2020 /226 AM CST Sat Jan 11 2020/

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS
EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM EST /6 PM
CST/ THIS EVENING TO 4 AM EST /3 AM CST/ SUNDAY...

* WHAT...South winds 25 to 30 knots. Gusts to 40 knots until late
  afternoon. Winds will begin to decrease after sunset. Seas will
  build to 9 to 12 feet with occasional seas up to 14 feet well 
  offshore.

* WHERE...From Okaloosa/Walton County line to Apalachicola out 
  to 60 nautical miles, as well as from Apalachicola to the 
  Suwannee River Entrance between 20 and 60 nautical miles from 
  shore.

* WHEN...Through tonight.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ755-111530-
/O.CON.KTAE.SC.Y.0002.000000T0000Z-200112T0900Z/
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
326 AM EST Sat Jan 11 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...

* WHAT...South winds 20 to 25 knots with occasional gusts up to 30
  knots and seas 5 to 7 feet with occasional seas up to 9 feet.

* WHERE...Coastal waters from Apalachicola to the Ochlockonee 
  River out to 20 nautical miles.

* WHEN...Through tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
456 
WHUS72 KTAE 111512
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
1012 AM EST Sat Jan 11 2020

GMZ750-752-770-772-775-120900-
/O.CON.KTAE.GL.W.0001.000000T0000Z-200112T0000Z/
/O.CON.KTAE.SC.Y.0003.200112T0000Z-200112T0900Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
1012 AM EST Sat Jan 11 2020 /912 AM CST Sat Jan 11 2020/

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS
EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM EST /6 PM
CST/ THIS EVENING TO 4 AM EST /3 AM CST/ SUNDAY...

* WHAT...South winds 25 to 30 knots. Gusts to 40 knots until 
  late afternoon. Winds will begin to decrease after sunset. 
  Seas will build to 9 to 12 feet with occasional seas up to 14 
  feet well offshore.

* WHERE...From Okaloosa/Walton County line to Apalachicola out 
  to 60 nautical miles, as well as from Apalachicola to the 
  Suwannee River Entrance between 20 and 60 nautical miles from 
  shore.

* WHEN...Through tonight.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ755-120900-
/O.CON.KTAE.SC.Y.0002.000000T0000Z-200112T0900Z/
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
1012 AM EST Sat Jan 11 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...

* WHAT...South winds 20 to 25 knots with occasional gusts up to 
  30 knots and seas 5 to 7 feet with occasional seas up to 9 
  feet.

* WHERE...Coastal waters from Apalachicola to the Ochlockonee 
  River out to 20 nautical miles.

* WHEN...Through tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
141 
WHUS72 KTAE 111907
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
207 PM EST Sat Jan 11 2020

GMZ755-120900-
/O.UPG.KTAE.SC.Y.0002.000000T0000Z-200112T0900Z/
/O.EXA.KTAE.GL.W.0001.000000T0000Z-200112T0000Z/
/O.EXA.KTAE.SC.Y.0003.200112T0000Z-200112T0900Z/
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
207 PM EST Sat Jan 11 2020

...GALE WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 AM
EST SUNDAY...

* WHAT...South winds 20 to 25 knots with occasional gusts up to 
  35 knots and seas 5 to 7 feet with occasional seas up to 9 
  feet.

* WHERE...Coastal Waters From Ochlockonee River to Apalachicola 
  Fl out to 20 Nm.

* WHEN...For the Gale Warning, until 7 PM EST this evening. For 
  the Small Craft Advisory, from 7 PM this evening to 4 AM EST 
  Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ750-752-770-772-775-120900-
/O.CON.KTAE.GL.W.0001.000000T0000Z-200112T0000Z/
/O.CON.KTAE.SC.Y.0003.200112T0000Z-200112T0900Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
207 PM EST Sat Jan 11 2020 /107 PM CST Sat Jan 11 2020/

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS
EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM EST /6 PM
CST/ THIS EVENING TO 4 AM EST /3 AM CST/ SUNDAY...

* WHAT...South winds 25 to 30 knots. Gusts to 40 knots until late
  afternoon. Winds will begin to decrease after sunset. Seas 8 to
  12 feet with occasional seas up to 14 feet well offshore.

* WHERE...From Okaloosa/Walton County line to Apalachicola out 
  to 60 nautical miles, as well as from Apalachicola to the 
  Suwannee River Entrance between 20 and 60 nautical miles from 
  shore.

* WHEN...Through tonight.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 8, 12:03 AM EST, 3 hours 5 minutes earlier.

Area forecast discussion, Jan 8, 12:03 AM EST, 3 hours 5 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1203 AM EST Wed Jan 8 2020

.AVIATION...
[Through 06Z Thursday]

Light winds overnight shift to the northeast by the morning. Clear
skies expected through the TAF period.

&&

.PREV DISCUSSION [817 PM EST]...

.NEAR TERM [Tonight]...

A dry cold front pushing across our eastern zones this afternoon
will be over extreme south Florida by daybreak with surface high
pressure sliding eastward across the Gulf coastal states. This dry
airmass along with clear skies and light to calm wind will allow
minimum temperatures to drop into the mid 30s inland to around 40
along the coast.

.SHORT TERM [Wednesday Through Thursday Night]...

Surface high pressure overhead Wednesday will bring clear skies and
below seasonal temperatures with highs only in the lower to mid 60s.
Upper level ridging will begin to build along or just off the
Atlantic seaboard Thursday/Thursday night while the surface high
lifts off the northeast. As the low level flow swings around to the
east coupled with building heights, a warming trend will commence
after another cool morning Thursday. Highs Thursday will be in the
lower to mid 70s with lows Thursday night only in the mid to upper
50s.

.LONG TERM [Friday Through Tuesday]...

Low level flow will shift and increase to the southeast and south
Friday pulling in gulf moisture ahead of vigorous low pressure
system developing across the Southern Plains. The associated cold
front is forecast to push into our CWA on Saturday with widespread
showers and thunderstorms preceding it. While there continues to be
slight timing differences between the GFS and EURO wrt the arrival
of the cold front, confidence is increasing for a severe weather
threat with this system during the Saturday/Saturday time frame. SPC
continues to highlight almost all of our CWA in the slight risk area
with the enhanced risk just to our west. An additional concern is
excessive rainfall as both global models show the front slowing down
and possibly stalling over or near the Tri-state region Sunday into
early next week. With no clear frontal passage expected,
temperatures will continue to be well above seasonal levels with
highs in the 70s to around 80 and lows mostly in the lower to mid
60s.

.MARINE...

Moderate to strong winds with advisory level conditions at least
across the panhandle waters beginning Wednesday night continuing
at least through Saturday as a strong low pressure system and
associated cold front moves toward and into the local waters.

.FIRE WEATHER...

Although relative humidity values will be on the low side Wednesday
afternoon, winds will be light and red flag conditions are not
expected for the next several days.

.HYDROLOGY...

A wet pattern is expected Friday through the weekend. Forecast
rainfall totals are around 2 inches. This would not be enough rain
to result in river flooding across the area. Within the Apalachicola
basin, however, controlled releases from Lake Seminole will result
in the Apalachicola River at Blountstown reaching minor flood stage.
Based on the current release schedule, the river could remain above
minor flood stage through the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   34  64  37  74  56 /   0   0   0   0   0
Panama City   40  64  45  72  60 /   0   0   0   0  10
Dothan        34  62  37  71  56 /   0   0   0   0  10
Albany        33  62  37  71  56 /   0   0   0   0   0
Valdosta      34  64  37  73  56 /   0   0   0   0   0
Cross City    34  66  40  76  58 /   0   0   0   0   0
Apalachicola  40  63  47  70  61 /   0   0   0   0  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk until midnight EST /11 PM CST/ tonight for
     Coastal Gulf.

GA...None.
AL...None.
GM...None.
&&

NEAR TERM...Barry
SHORT TERM...Barry
LONG TERM...Barry
AVIATION...LN
MARINE...Barry
FIRE WEATHER...DVD
HYDROLOGY...Godsey

Nearby

Small Craft Advisories in Florida, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.